# SDR 96ZZZX2739

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1380 Lon L32l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT FUSELAGE COMPARTMENT, FS 1380, LONGERON L32L, HAS CORROSION.  INSTALLED NEW SECTION OF LONGERON AND SPLICED IAW SRM 53-2-2.
